# SDR HALA2023072000153

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 52,078 hours, 8,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - WHEN ENTERING THE PLANE, STRONG ODOR THROUGHOUT THE PLANE. F/A ARE COMPLAINING. INSPECTION ACCOMPLISHED. APU OIL FILLER HOUSING ASSY FOUND DETACHED. RESECURED USING SEAL AND HARDWARE. AMM REF 20-21-11-911-801A. LEVEL A MANUAL DECONTAMINATION OF ECS ACCOMPLISHED. AMM REF 21-00-00-615-809-A.
